Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Matching theorems and empirical discrepancy computations using majorizing measures
HTML articles powered by AMS MathViewer

by M. Talagrand PDF
J. Amer. Math. Soc. 7 (1994), 455-537 Request permission

Abstract:

We give explicit constructions of certain majorizing measures. These constructions allow us to give a unified proof of deep matching theorems of Ajtai, Komlòs, and Tusnàdy, of Leighton and Shor, and of Shor, as well as of more precise and more general results in a similar spirit.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 60C05, 60D05
  • Retrieve articles in all journals with MSC: 60C05, 60D05
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 455-537
  • MSC: Primary 60C05; Secondary 60D05
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1227476-X
  • MathSciNet review: 1227476